System of coincidence theorems in product topological spaces and applications. II. (English) Zbl 1170.91435

For part I, cf. ibid. 26, No. 12, 1547–1555 (2005; Zbl 1170.54308).


91B50 General equilibrium theory
49J35 Existence of solutions for minimax problems


Zbl 1170.54308
Full Text: DOI


[1] Ding Xieping. New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements [J]. Indian J Pure Appl Math, 1995,26(1):1–19. · Zbl 0830.49003
[2] Ding Xieping. Coincidence theorems in topological spaces and their applications [J]. Appl Math Lett,1999,12(7):99–105. · Zbl 0942.54030
[3] Ding Xieping. System of coincidence theorems in product topological spaces and applications (I) [J]. Applied Mathematics and Mechanics (English Edition), 2005,26(12):1547–1555. · Zbl 1170.54308
[4] Park S. Continuous selection theorems in generalized convex spaces [J]. Numer Funct Anal Optim,1999,20(5/6):567–583. · Zbl 0931.54017
[5] Ding Xieping, Park J Y. Generalized vector equilibrium problems in generalized convex spacesai][ J]. J Optim Theory Appl, 2004,120(2):327–353. · Zbl 1100.90054
[6] Lin L J. System of coincidence theorems with applications [J]. J Math Anal Appl, 2003,285(2) 408–418. · Zbl 1051.49004
[7] Sion M. On nonlinear variational inequalities [J]. Pacific J Math, 1958,8(1):171–176. · Zbl 0081.11502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.